# SDR FDEA200901110145

- Difficulty date: January 11, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 59,647 hours, 14,232 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: ARC2512504
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP OUTBOARD AFT HINGE INBOARD PIVOT BORE FOUND WITH   CORROSION.  REWORKED AND FOUND EXCEEDED LIMIT AS PER CMM 57-52-03.  NEW BUSHING FABRICATED AND INSTALLED AT RT WING INBOARD FLAP OUTBOARD AFT HINGE INBOARD PIVOT BORE AS PER E.A. 1-5750-127721. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
